Journal of Differential Geometry

Euclidean decompositions of noncompact hyperbolic manifolds

D. B. A. Epstein and R. C. Penner

Full-text: Open access

Article information

J. Differential Geom. Volume 27, Number 1 (1988), 67-80.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57N15: Topology of $E^n$ , $n$-manifolds ($4 \less n \less \infty$)
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 51M10: Hyperbolic and elliptic geometries (general) and generalizations


Epstein, D. B. A.; Penner, R. C. Euclidean decompositions of noncompact hyperbolic manifolds. J. Differential Geom. 27 (1988), no. 1, 67--80.

Export citation


  • [1] B. N. Apanasov, Cusp ends of hyperbolic manifolds, Ann. Global Anal. Geom. 3 (1985) 1-11.
  • [2] B. H. Bowditch, On geometrically finite groups, to appear.
  • [3] B. H. Bowditch and D. B. A. Epstein, On natural triangulations associated to a punctured surface, to appear.
  • [4] R. J. Ellis and W. Perrizo, Unique ergodicity of flows on homogeneous spaces, Israel J. Math. 29 (1978).
  • [5] D. B. A. Epstein and A. Marden, Convex hulls in hyperbolic space, a theorem of Sullivan and measured pleated surfaces. Analytical and Geometric Aspects of Hyperbolic Space (D. B. A. Epstein, ed.), Cambridge University Press, 1987.
  • [6] J. Harer, The virtual cohomological dimension of the mapping class groups of orientable surfaces, preprint.
  • [7] R. C. Penner, The Teichmuller space of punctured surfaces, preprint.
  • [8] W. P. Thurston, Mimeographed notes from Princeton University, 1979.
  • [9] W. P. Thurston, Book to be published by Princeton University Press.
  • [10] R. J. Zimmer, Ergodic theory and semisimple groups, Birkhauser, Cambridge, MA, 1984.